For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs.
Each 20ml dose of oral solution contains: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mgGuaifenesin 200mg and Cetylpyridinium Chloride 3mgAlso includes Sorbitol E420, Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol (see leaflet)
Adults, the elderly and children 12 years and over: Fill the measure cup to the 20ml mark and take one 20ml dose (four 5ml spoonfuls). Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.